# SDR ASAA0640229

- Difficulty date: March 7, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Aircraft time: 42,307 hours, 23,927 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Component: Floor Beam
- Component part number: 654581843
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOP FLANGE OF FLOORBEAM CORRODED.  REPAIRED PER SRM 51 70 11.
